Three classic signs of a heart attack that necessitate dialing 999 right away.

0

Three classic signs of a heart attack that necessitate dialing 999 right away.

There’s no denying that a HEART ATTACK is life-threatening. Don’t assume you’d know if you’re having one because the signs aren’t always obvious.

You’ll be cognizant and breathing throughout a heart attack, but it can soon evolve into cardiac arrest, which occurs when the heart stops pumping blood around the body and you become unconscious and cease breathing. The British Heart Foundation (BHF) outlined the “usual indications of a heart attack.” The BHF advises that if you have any of the following symptoms, you should dial 999 right away.

The first sign to look out for is unexplained and persistent chest pain or discomfort.

This may feel like the heart is being squeezed for some people, while for others it may feel like a heavy chest.

The unpleasant sensation could be described as “pressure” on the chest area by others.

According to the BHF, it can feel like indigestion or a burning feeling.

When chest discomfort spreads to the arms, neck, jaw, back, or stomach, it could be a sign of a heart attack.

“Feeling nauseous, sweating, light-headed, or short of breath” is the third most prevalent sign of a heart attack.

These aren’t the only signs and symptoms of a heart attack, but they’re more common.

Excessive coughing and “a sudden feeling of anxiety,” which is similar to a panic attack, are further indicators of a heart attack.

“Symptoms of a heart attack might last for days or appear abruptly and unexpectedly,” the BHF stated.

You’re more likely to suffer major heart damage if you wait to get medical help if you’re experiencing any of these symptoms.

If you encounter any of these symptoms, dial 999, sit down, and chew on an aspirin if one is within reach.

Try your hardest to remain cool, even if it’s difficult (to ease pressure on the heart).

You may feel angina, or chest pain, if you have coronary heart disease.

When you have chest pain, the British Heart Foundation recommends that you “sit down and rest.”

After that, you’ll be told to use your glyceryl trinitrate (GTN) spray.

If the discomfort doesn’t go away after a few minutes, you should use another dose of your prescription spray.

If you still have chest pain after two sprays of the GTN medicine, dial 999.

A burning sensation in the chest area that is unpleasant. “Brinkwire News in Condensed Form.”

Share.

Leave A Reply